ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Fixed points of mixed monotone operators for existence and uniqueness o f nonlinear fractional differential equations

Marasi, H. R. and Afshari, H. and Daneshbastam, M. and Zhai, С. B. (2017) Fixed points of mixed monotone operators for existence and uniqueness o f nonlinear fractional differential equations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (1). pp. 78-84. ISSN 00002-3043

[img]
Preview
PDF
Download (657Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: Fractional differential equation; normal cone; boundary value problem; mixed monotone operator
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Mar 2017 11:52
    Last Modified: 10 Mar 2017 11:52
    URI: http://mathematics.asj-oa.am/id/eprint/2538

    Actions (login required)

    View Item